Translator Disclaimer
Spring 1998 On a Consistent Subsystem of Frege's Grundgesetze
John P. Burgess
Notre Dame J. Formal Logic 39(2): 274-278 (Spring 1998). DOI: 10.1305/ndjfl/1039293068

Abstract

Parsons has given a (nonconstructive) proof that the first-order fragment of the system of Frege's Grundgesetze is consistent. Here a constructive proof of the same result is presented.

Citation

Download Citation

John P. Burgess. "On a Consistent Subsystem of Frege's Grundgesetze." Notre Dame J. Formal Logic 39 (2) 274 - 278, Spring 1998. https://doi.org/10.1305/ndjfl/1039293068

Information

Published: Spring 1998
First available in Project Euclid: 7 December 2002

zbMATH: 0968.03015
MathSciNet: MR1715015
Digital Object Identifier: 10.1305/ndjfl/1039293068

Subjects:
Primary: 03B10
Secondary: 03B30, 03F25

Rights: Copyright © 1998 University of Notre Dame

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.39 • No. 2 • Spring 1998
Back to Top